# SDR SIMA20160602001

- Difficulty date: June 2, 2016
- Submitted: June 3, 2016
- Operation: Air carrier
- Aircraft: N515AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10121
- Aircraft time: 31,815 hours, 22,670 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: BR9500106
- Condition: Failed
- Location: Seat 2a Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG ELECTRICAL BURNING ODOR FROM OVERHEAD SEAT 2A WALL PANEL LIGHT.  LIGHT FLICKERED THEN SHUT DOWN.  R & R BALLAST, OTBD, ABOVE SEAT 2A.  OPERATIONS CHECKED GOOD, VERIFIED TO BE BAD.  R & R IAW AMM 33-21-09.
